# SDR AALA20030011

- Difficulty date: January 6, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 4134191
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QTY LEAK RT MAIN GEAR FLEX LINE FOR TRUCK POSITION ACT.  REMOVED AND REPLACED FLEX LINE, OPS AND LEAK CHECKED OK ACT CHECKED NORMAL.  (M)
